Coronavirus vaccine patient ‘dies five days after receiving Pfizer jab’ in a Swiss care home

Coronavirus

An elderly resident in a Swiss care home has died after receiving the Pfizer/BioNTech coronavirus vaccine.

The man was vaccinated on Christmas Eve along with other members of the nursing home in Lucerne.

Two days later he began complaining of urethral and abdominal pain and his blood pressure dropped while his heart rate increased.

He had previously reacted negatively to a flu vaccination but this had not been communicated to the vaccination team, Zeitpunkt reports.

The care home doctor examined the patient on the evening of December 27 and reported that the man was calm but his abdomen was hard and painful when touched.

On Tuesday morning the doctor was informed the patient’s condition had worsened.

By the time he was recalled to the home the man had died.

The patient had dementia but was reportedly otherwise healthy.

There is not yet enough evidence to suggest whether he died as a result of receiving the vaccine, and an autopsy will be performed to find out.

A spokesman for Pfizer told the Daily Star: “Pfizer and BioNTech are aware of a death as reported by Swissmedic on December 30 following administration of the COVID-19 BNT162b2 vaccine.

“Swissmedic has stated there is no evidence to suggest a direct causal connection between the Covid-19 vaccination and the reported death. Our immediate thoughts are with the bereaved family.

“It is important to note that serious adverse events, including deaths that are unrelated to the vaccine are unfortunately likely to occur at a similar rate as they would in the general population of elderly and at-risk individuals who are currently being prioritized for vaccination.”

It’s the first known case in the world of someone dying soon after receiving the groundbreaking vaccine.

There have been multiple cases of patients suffering mild to moderate allergic reactions from the jab, and it remains to be seen if the elderly man had suffered such an immune response.

The British Heart Foundation offers advice on the Covid jab, and explains like all medicines, vaccines can cause side effects.

Most are mild and short-lived, including pain at the injection site, a headache or tiredness, while many people will not experience any side effects.

The symptoms can be experienced with many vaccines, not just one developed for coronavirus, and people might feel unwell as their immune system responds to the protein.

More than 600,000 Brits have already received the Pfizer/BioNTech vaccine after it was rolled out at the beginning of December.

Today it was announced the Oxford/AstraZeneca has also been approved for use in the UK.

Courtesy of dailystar.co.uk

https://tinyurl.com/1o29n9wy

Leave a Reply

Fill in your details below or click an icon to log in:

WordPress.com Logo

You are commenting using your WordPress.com account. Log Out /  Change )

Google photo

You are commenting using your Google account. Log Out /  Change )

Twitter picture

You are commenting using your Twitter account. Log Out /  Change )

Facebook photo

You are commenting using your Facebook account. Log Out /  Change )

Connecting to %s

This site uses Akismet to reduce spam. Learn how your comment data is processed.

<span>%d</span> bloggers like this: